# SDR AALA201612239009

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 53,831 hours, 23,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FIRST CLASS EMERGENCY LIGHTS WILL NOT TEST IAW PERIODIC CHECK. REPLACED FORWARD LEFT BATTERY PACK IAW AMM 33-50-18.
